An efficient algorithm for maxdominance, with applications

Abstract Given a planar setS ofn points,maxdominance problems consist of computing, for everyp ╬ÁS, some function of the maxima of the subset ofS that is dominated byp. A number of geometric and graph-theoretic problems can be formulated as maxdominance problems, including the problem of computing a...

Full description

Bibliographic Details
Published in:Algorithmica : an international journal in computer science, Vol. 4 (1989), p. 221-236
Other Involved Persons: Atallah, Mikhail J. ; Kosaraju, S. Rao
Format: electronic Article
Language:English
ISSN:1432-0541
Item Description:Copyright: Copyright 1989 Springer-Verlag New York Inc
Physical Description:Online-Ressource
Subjects:
QR Code: Show QR Code